Investigation of stabilization of a mathematical model of a dynamical system with random influence in the resonance case

Authors

  • I. A. Dzhalladova

Abstract

We construct and investigate a mathematical model of a dynamical system with random influence stabilized by increasing the frequency of random influence.

Published

25.09.1997

Issue

Section

Research articles

How to Cite

Dzhalladova, I. A. “Investigation of Stabilization of a Mathematical Model of a Dynamical System With Random Influence in the Resonance Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 9, Sept. 1997, pp. 1177–1181, https://umj.imath.kiev.ua/index.php/umj/article/view/5115.